# SDR ASAA2023050543148

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 32,935 hours, 10,455 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAP FLAG DISPLAYED ON FO'S ND. GROUNDED - YES. PERFORMED FMC BITE PROCEDURE PER B737-900 FIM 34-61 TASK 801. FOUND INFLIGHT FAULT LEFT FMC DETECTED RIGHT FMC FAULTS ON LEG 7. PERFORMED CDS BITE FOR DEU2 FOUND NO FMC-2 DATA ON LEG 7 MSG NBR: 31-67440. NO CURRENT FAULT AND FAULT WAS INTERMITTENT. PERFORMED GOOD OPERATIONAL TEST FOR FMCS REF B737-900 AMM 34-61-00-710-801.
